# SDR DALA2018120507045

- Difficulty date: December 3, 2018
- Submitted: December 5, 2018
- Operation: Air carrier
- Aircraft: N904DN
- Make and model: Boeing 737932ER
- Aircraft serial: 32008
- Aircraft time: 494 hours, 190 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Unknown
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3904 GIRT BAR BRACKETS HARD TO OPERATE . CORRECTIVE ACTION: OPERATED GIRT BAR. ALL CKS NML. NO DISCREPANCY. (0850138).
